Cialis caused A flutter to come back?

Had A flutter ablation in Feb.. Was doing great then about a week ago started taking Cialis 5 mg daily for BPH .

Dang A flutter came back with a vengence.

Don't know if it is a coincidence or not. Not happy. Out of breath walking up stairs. heartbeat about 95 resting

Anyone heard of this?

Was on no meds now taking Xarelto 20 mg and Metopropol. Hopefully will have 2nd ablation shortly.

5 Replies

oldestnewest
  • It triggers Afib for me. I wonder if other ED drugs do.

  • Thanks Ralph...

    Dang I knew it! thanks are you still in A flutter? Can an ablation fix it?

  • I go into afib not flutter. I had an ablation in February and it helped a lot. Before I was on amiodarone and in afib all of the time. Now I am off the amiodarone. I now go into afib once or twice a week usually for 2 or 3 hours. Most times it is caused by me not avoiding triggers ( alcohol, caffeine, sugar, stress, cialis ). Taking magnesium citrate helps me stay in NSR.

  • Hey Ralph thanks! No alcohol at all? And no coffee I guess correct? Definitely no more Cialis for me. I see the doctor on Monday I'll probably go for another ablation for my flutter. It's real bad I can't even walk up the steps

  • Hey Ralph thanks! No alcohol at all? And no coffee I guess correct? Definitely no more Cialis for me. I see the doctor on Monday I'll probably go for another ablation for my flutter. It's real bad I can't even walk up the steps

You may also like...